# SDR F3LA200100054

- Difficulty date: April 23, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 23,109 hours, 12,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 3401
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, FLIGHT CREW REPORTED EMERGENCY AISLE PATH LIGHTING IN FWD CABIN INOPERATIVE.  REPLACED FWD EMERGENCY AISLE PATH LIGHTING POWER SUPPLY.
